# SDR F3LA2017051000121

- Difficulty date: April 28, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 48,376 hours, 23,781 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209000200
- Condition: Corroded
- Location: Fuselage
- Part time: 48,376 hours, 23,781 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER SIDE AT Y765 AND FR66 HAS CORROSION ALONG ATTACHMENT HOLE. REMOVED AND REPLACED FLOORBEAM Y765 AT FR 66 IAW SRM 51-72-11-911-001, SRM 53-00-14-283-002, SRM 51-21-11 AND SRM 53-41-14-283-004.
